On the Monge–Ampère equation for characterizing gamma-Gaussian model
| Year of publication: |
2013
|
|---|---|
| Authors: | Kokonendji, Célestin C. ; Masmoudi, Afif |
| Published in: |
Statistics & Probability Letters. - Elsevier, ISSN 0167-7152. - Vol. 83.2013, 7, p. 1692-1698
|
| Publisher: |
Elsevier |
| Subject: | Covariance matrix | Determinant | Generalized variance estimator | Log-Laplace transform | Multivariate natural exponential model |
-
On normal stable Tweedie models and power-generalized variance functions of only one component
Maïnassara, Yacouba Boubacar, (2014)
-
Cai, T. Tony, (2015)
-
Factors influencing leadership development in an uncertain environment
Megheirkouni, Majd, (2016)
- More ...
-
On Lévy measures for infinitely divisible natural exponential families
Kokonendji, Célestin C., (2006)
-
Bayesian estimation of adaptive bandwidth matrices in multivariate kernel density estimation
Zougab, Nabil, (2014)
-
Kokonendji, Célestin C., (2010)
- More ...